# SDR AALA20161122022

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 63,056 hours, 8,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: 28N0096113
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT SEAT 21ABC HAS A BROKEN MOUNTING RAIL.  REMOVED AND REPLACED MOUNTING RAIL IAW 33-51-01.  OPERATIONAL CHECK GOOD.
